# SDR MASA200400387

- Difficulty date: July 4, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 11,852 hours, 8,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLOOR STRIP LIGHT INOP.  CONTRACT MAINTENANCE RESECURED THE CONNECTION AND PERFORMED THE OPERATIONAL CHECKS.
